www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2186

Title: Ideal classes of three-dimensional Sklyanin algebras
Authors: DE NAEGHEL, Koen
VAN DEN BERGH, Michel
Issue Date: 2004
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Citation: JOURNAL OF ALGEBRA, 276(2). p. 515-551
Abstract: In this paper we classify graded reflexive ideals, up to isomorphism and shift, in certain three-dimensional Artin-Schelter regular algebras. This classification is similar to the classification of right ideals in the first Weyl algebra, a problem that was completely settled recently. The situation we consider is substantially more complicated however. (C) 2004 Elsevier Inc. All rights reserved.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.de Naeghel, K, Limburgs Univ Ctr, Dept WNI, Univ Campus, B-3590 Diepenbeek, Belgium.koen.denaeghel@luc.ac.be
URI: http://hdl.handle.net/1942/2186
DOI: 10.1016/j.jalgebra.2003.09.023
ISI #: 000221620900006
ISSN: 0021-8693
Category: A1
Type: Journal Contribution
Validation: ecoom, 2005
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.